| Catalog Number |
72204400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: case (b)(4).
Event or Problem Description
It was reported that, during a procedure, the biosure screw broke when it was inserted into the bone tunnel of the femur side.Surgery was completed after a non-significant delay, using a back-up device instead.No further complications were reported.
Event or Problem Description
It was reported that, during an acl reconstruction, the biosure screw broke when it was inserted into the bone tunnel of the femur side.All the broken pieces were removed with forceps.Surgery was completed after a non-significant delay, using a back-up device in the originally drilled bone hole, no void was left.No further complications were reported.Patient's status is normal and was since discharged.
Additional Manufacturer Narrative
H10: h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the regenesorb compounded polymer found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.